Home > Q&A >
Emergency pill
2016-04-29 20:47
Q:I took morning after pill last december 15 2015 and then i started to have spotting last january 17 2016 and until now i still have spotting the color somwtimes super red, fresh blood, brown and dark brown. I need your help doc. Dont know whats happening to me ots my firat tome to take emergency pill by the way i got the pill from maternal and child centre.thank you!
A:
The emergency drug is used to prevent pregnancy after an un-protected sex, it is usually taken within 72-120 hours after sex activities, and it can be taken for no more than 3 times a year, otherwise will lead to habitual abortion.
While there are some side effects may appear after taking morning after pill, such as nausea, vomiting, irregular uterine bleeding, the change of menstruation and ovulatory period. The spotting after taking the emergency pill is also clinically called withdrawal bleeding. While, if the pill is taken in the former part of your menstruation cycle, which will make a greater interference like vaginal bleeding. If in the later period, which cause a less influence for women, even you could treat it as the menstruation bleeding if the amount of bleeding is equal to your normal flow, you could, and don't need to worry too much, that will restore automatically. However, if you take too many times in a short time, that will cause disorder menstruation and a lower success rate of contraception.
What's more, some people are forbidden to take morning after pill, especially the women with the gynecological tumor or breast diseases, which may aggravate their symptoms. And don't take it for a long time.
 
Ask aquestion        Contact us

  • Reviews
Sharry" I was pain-free for the first time in years! I thank Dr. Lee for her research, which is going to be of immense use to "
Erica Degay" I had a lump on my left side that would develop after my period and get bigger at the end of ovulation. Now it's gone. "
Kamal Deep" I have great improvement. I used to have pain for almost 18 days a month bt after treatment it nw 5 days only. "
Steve Valinski" My case has seen a lot of improvement. I mean really I feel better. Pain had almost disappear. "
Rhoda Dillon" We want to thank you for everthing you have done. We sense in you a "doctor" in the "true sense" of the world. "
Q&A
  • Questions

[email protected] Copyright @ Drleetcmclinic.com All Rights Reserved

Special Note .reproduced or quoted articles related to copyright issues come forward and contact us